Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/2996
Title: Determinants of financial performance in brazilian companies: a multi ratio model using multivariate statistical method
Authors: CHING, H. Y.;CHING, HONG YUH;Y. CHING, HONG
GERAB, F.
Issue Date: 2012
Journal: JOURNAL OF GLOBAL BUSINESS AND ECONOMICS
ISSN: 2180-3625
Citation: CHING, H. Y.;CHING, HONG YUH;Y. CHING, HONG; GERAB, F.. Determinants of financial performance in brazilian companies: a multi ratio model using multivariate statistical method. JOURNAL OF GLOBAL BUSINESS AND ECONOMICS, v. 5, n. 1, p. 79-99, 2012.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/2996
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.